Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What to do for vaginal burning in a 40 year old with no history of sugar for the last 3 years under medication but no result

Dr Sir, my wife aged 40,height 5-2 ,no sugar,effect with low BP, and gastric problem also,she is suffering with vaginal burning and also from urinal and stool side,we are taking all clinical test and medicine from last 3 years,but no result is found what will we do sir
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Dr Sir, my wife aged 40,height 5-2",no sugar,effect with low BP, and gastric problem also,she is suffering with vaginal burning and also from urinal and stool side,we are taking all clinical test and medicine from last 3 years,but no result is found what will we do sir
Answered: Sat, 25 Jun 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.There is possibility of some vitamin deficiency or acid peptic disease.Please ask her to avoid sour things,junk foods.Give her antacid tablets and some vitamin supplements in consultation with your doctor.She will be fine
wishing her good health.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor